The Michigan Mathematical Journal

A theorem on homotopy-commutativity.

F. D. Williams

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 1 (1971), 51-53.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000587

Digital Object Identifier
doi:10.1307/mmj/1029000587

Mathematical Reviews number (MathSciNet)
MR0276964

Zentralblatt MATH identifier
0214.22001

Subjects
Primary: 55.40

Citation

Williams, F. D. A theorem on homotopy-commutativity. Michigan Math. J. 18 (1971), no. 1, 51--53. doi:10.1307/mmj/1029000587. https://projecteuclid.org/euclid.mmj/1029000587


Export citation